On a Steffensen type method for solving nonlinear operator equations

Abstract

Let \(X\) be a Banach space, \(Y\) a normed space and the nonlinear operator equation \(P\left( x\right) =0\), where \(P:X\rightarrow Y\). We consider two operators \(Q_{1},Q_{2}:X\rightarrow X\) attached to \(P\) and we study the convergence of the Steffensen type method \[x_{n+1}=Q_1(x_n)-[Q_1( x_n), Q_2( x_n);P]^{-1}P(Q_1(x_n)). \] We give some conditions ensuring the convergence of this sequence to the solution and we obtain the convergence order of the sequence in terms of the convergence orders of \(Q_{1}\) and \(Q_{2}\).

Authors

Ion Păvăloiu

Title

Original title (in French)

Sur une méthode de type Steffensen utilisée pour la résolution des equations operationnelles non-linéaires

English translation of the title

On a Steffensen type method for solving nonlinear operator equations

Keywords

Steffensen type method; Banach space; iterative method; convergence order

References

[1] Pavaloiu, I., Asupra operatorilor iterativi, Studii si Cercetari Matematice, 23 (1971), 10, 1537–1544.

[2] Pavaloiu, I., Introducere in teoria aproximarii solutiilor ecuatiilor, Ed. Dacia, 1976.

[3] Ul’m, S., Ob oboboscennyh rezdelennih reznostiak I, Izv. Akad. Nauk Estonskoi SSR 16 (1867), 1, 13–36.

PDF

About this paper

Cite this paper as:

I. Păvăloiu, Sur une méthode de type Steffensen utilisée pour la résolution des equations operationnelles non-linéaires, Seminar on functional analysis and numerical methods, Preprint no. 1 (1989), pp. 105-110 (in French).

Journal

Seminar on functional analysis and numerical methods,
Preprint

Publisher Name

“Babes-Bolyai” University,
Faculty of Mathematics,
Research Seminars

DOI

Not available yet.

Google Scholar Profile

Related Posts

Menu